See details below, always read the label
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 24 Boots Advantage Card points with this purchase
This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.
Unfortunately, next day home delivery is unavailable for this product.
Please note that you must be in to sign for this delivery.
We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.
Please ensure your contact details are correct before ordering this medicine.
Solpadeine Max Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkillers before you take this medicine. For:
- Dental Pain
- Period Pain
- Arthritic and Rheumatic Pain
- Strains and Sprains
Adults and children 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral use.
Adults and children 12 years and over:
Take 2 tablets dissolved in a tumbler of water every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
Hazards and Cautions
WARNING DO NOT EXCEED THE STATED DOSE
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
- This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Contains paracetamol. Do not take with any other paracetamol-containing products.
Consult your doctor
- Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
- If symptoms persist consult your doctor
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice if you suffer from allergies.
Caffeine, Codeine Phosphate, Paracetamol.
Active Ingredients: Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg.
Also contains Sorbitol (E420), Sodium content 427 mg per tablet. See leaflet for further advice.